Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of positive integers less than $x$ and free of prime divisors greater than $x^c$


Author: V. Ramaswami
Journal: Bull. Amer. Math. Soc. 55 (1949), 1122-1127
DOI: https://doi.org/10.1090/S0002-9904-1949-09337-0
MathSciNet review: 0031958
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09337-0